# SDR FDEA202410031418

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 78,755 hours, 23,992 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 141N61002
- Part serial: 000592
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HINGE S BROKEN  INITIAL INSPECTION APPEARS THAT LOWER ARM ASSY -  GUIDE-HINGE MECH" DETACHED FROM THE DOOR, THE 4  BOLTS THAT HELD THE SERRADED PLATE ATTACHED TO THE ARM BACKED OUT.   RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B.  L1 DOOR - INOP.  COMPLIED WITH EA F-5210-T0380893 P1, THE BOLTS THAT SECURE THE GUIDE ARM PLATE TO THE DOOR COULD  ONLY SNUG AT BEST, MOCC AND ENGINEER TIMOTHY STACKS  ARE OK WITH THIS CONDITION FOR CONDITIONAL DISPACH.   UPON ARRIVAL, FOUND BOLTS INSTALLED WERE TOO SHORT.  INSTALLED LONGER APPLICABLE BOLTS (P/N:   BACB30NM4K13) AND WASHERS PER ABOVE IPC REFERENCE. TORQUED BOLT AS REQUIRED. DOOR RIG CORRECT PER ABOVE AMM REFERENCE. OPS CHECK GOOD A/C OK FOR SERVICE.
